# SDR AU961069

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 1849E
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: LD
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UPLOCK HOOK FAULTY
